# SDR GTIA020571

- Difficulty date: May 22, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Condition: Out Of Position
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT ENGINE FORWARD LOWER VIBRATION ISOLATOR MIGRATION.  REMOVED ISOLATOR FORWARD, LOWER, NR 2 ENGINE.  INSTALLED SERVICEABLE ISOLATOR, NR 2 ENGINE LOWER, FORWARD.  (M)
